# SDR CA100623005

- Difficulty date: June 22, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 15,567 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS SUSPECTED BY FLIGHT CREW TO HAVE BEEN STRUCK BY LIGHTNING IN FLIGHT, ENROUTE TO HOME BASE.  CREW LANDED AND MX FOUND LIGHTNING DAMAGE TO PROPELLER WITH EXIT HOLES IN RT WING TIP STATIC WICK.  ACFT INSPECTED AND ACTIONS COMPLETED AS OUTLINED IN AIRFRAME MM, ENGINE MM AS WELL AS CAR 625 APP G.  PROPELLER REMOVED AND SENT FOR REPAIRS.  ENGINE POWER SECTION REMOVED AND SENT FOR REPAIRS.  REPLACED RT STATIC WICK WITH NEW.  NO FURTHER ISSUES FOUND.
